# SDR CA060119001

- Difficulty date: September 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31P
- Aircraft time: 4,415 hours
- Engine: Lyc TIGO541E1A
- Propeller: Hartzl HCC3YN
- System (JASC): 6100 · Propeller System
- Part: Gear
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SHUTDOWN, PILOT HEARD A REPETITIVE SOUND, FROM THE LT ENGINE. INVESTIGATION SHOWED THE PROP GEAR HAD TEETH MISSING.   EVIDENCE, METAL TEETH PIECES IN OIL SCREEN.  NO RESISTANCE IN PROP ROTATION FOR ABOUT 10 DEGREES.  ENGINE REPLACED, AIRCRAFT RETURNED TO SERVICE.  (TC 20060119001)
